# SDR DLM88000228

- Difficulty date: January 31, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 43173
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Condition: Contaminated
- Location: Water Separator
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ELECTRICAL ODOR REPORTED IN AFT CABIN ON CLIMBOUT AT 15,000 FT.  ODOR WAS SMELLED IN COCKPIT SOON AFTERWARD.  RETURNED TO ATL.  PERFORMED DUCT BURN-OUT.  REPLACED COALESCER BAGS.
